# SDR AMTA200301407

- Difficulty date: November 20, 2003
- Submitted: December 18, 2003
- Operation: Air carrier
- Aircraft: N526AT
- Make and model: Boeing 757-23N
- Aircraft serial: 30735
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EGRESS FLOOR LIGHT INOPERATIVE AT ROW 5.  CONNECTED LOOSE WIRE AS NEEDED, OPS CHECK GOOD.  (M)
